On infinite series of independent Ornstein-Uhlenbeck processes

E. Csáki, M. Csörgo, Z. Y. Lin, P. Révész

Research output: Contribution to journalArticle

28 Citations (Scopus)

Abstract

We establish moduli of continuity and large increment properties for stationary increment Gaussian processes in order to study the path behavior of infinite series of independent Ornstein-Uhlenbeck processes. The existence and continuity of the latter infinite series type Gaussian processes are proved via showing that under a global condition their partial sum processes converge uniformly over finite intervals with probability one.

Original languageEnglish
Pages (from-to)25-44
Number of pages20
JournalStochastic Processes and their Applications
Volume39
Issue number1
DOIs
Publication statusPublished - 1991

Fingerprint

Ornstein-Uhlenbeck Process
Infinite series
Gaussian Process
Increment
Partial Sum Process
Modulus of Continuity
Converge
Path
Interval
Ornstein-Uhlenbeck process
Continuity
Gaussian process

Keywords

  • infinite dimensional Ornstein-Uhlenbeck processes
  • sample path properties
  • stationary increment Gaussian process

ASJC Scopus subject areas

  • Statistics, Probability and Uncertainty
  • Mathematics(all)
  • Modelling and Simulation
  • Statistics and Probability

Cite this

On infinite series of independent Ornstein-Uhlenbeck processes. / Csáki, E.; Csörgo, M.; Lin, Z. Y.; Révész, P.

In: Stochastic Processes and their Applications, Vol. 39, No. 1, 1991, p. 25-44.

Research output: Contribution to journalArticle

Csáki, E. ; Csörgo, M. ; Lin, Z. Y. ; Révész, P. / On infinite series of independent Ornstein-Uhlenbeck processes. In: Stochastic Processes and their Applications. 1991 ; Vol. 39, No. 1. pp. 25-44.
@article{5a42de137d5b4df78dab2674c837a13f,
title = "On infinite series of independent Ornstein-Uhlenbeck processes",
abstract = "We establish moduli of continuity and large increment properties for stationary increment Gaussian processes in order to study the path behavior of infinite series of independent Ornstein-Uhlenbeck processes. The existence and continuity of the latter infinite series type Gaussian processes are proved via showing that under a global condition their partial sum processes converge uniformly over finite intervals with probability one.",
keywords = "infinite dimensional Ornstein-Uhlenbeck processes, sample path properties, stationary increment Gaussian process",
author = "E. Cs{\'a}ki and M. Cs{\"o}rgo and Lin, {Z. Y.} and P. R{\'e}v{\'e}sz",
year = "1991",
doi = "10.1016/0304-4149(91)90029-C",
language = "English",
volume = "39",
pages = "25--44",
journal = "Stochastic Processes and their Applications",
issn = "0304-4149",
publisher = "Elsevier",
number = "1",

}

TY - JOUR

T1 - On infinite series of independent Ornstein-Uhlenbeck processes

AU - Csáki, E.

AU - Csörgo, M.

AU - Lin, Z. Y.

AU - Révész, P.

PY - 1991

Y1 - 1991

N2 - We establish moduli of continuity and large increment properties for stationary increment Gaussian processes in order to study the path behavior of infinite series of independent Ornstein-Uhlenbeck processes. The existence and continuity of the latter infinite series type Gaussian processes are proved via showing that under a global condition their partial sum processes converge uniformly over finite intervals with probability one.

AB - We establish moduli of continuity and large increment properties for stationary increment Gaussian processes in order to study the path behavior of infinite series of independent Ornstein-Uhlenbeck processes. The existence and continuity of the latter infinite series type Gaussian processes are proved via showing that under a global condition their partial sum processes converge uniformly over finite intervals with probability one.

KW - infinite dimensional Ornstein-Uhlenbeck processes

KW - sample path properties

KW - stationary increment Gaussian process

UR - http://www.scopus.com/inward/record.url?scp=0002143672&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002143672&partnerID=8YFLogxK

U2 - 10.1016/0304-4149(91)90029-C

DO - 10.1016/0304-4149(91)90029-C

M3 - Article

AN - SCOPUS:0002143672

VL - 39

SP - 25

EP - 44

JO - Stochastic Processes and their Applications

JF - Stochastic Processes and their Applications

SN - 0304-4149

IS - 1

ER -